Communications in Mathematical Sciences

Volume 3 (2005)

Number 4

Network models for supply chains

Pages: 545 – 559



S. Göttlich

M. Herty

A. Klar


A mathematical model describing supply chains on a network is introduced. In particular, conditions on each vertex of the network are specified. Finally, this leads to a system of nonlinear conservation laws coupled to ordinary differential equations. To prove the existence of a solution we make use of the front tracking method. A comparison to another approach is given and numerical results are presented.

2010 Mathematics Subject Classification

Primary 90B10. Secondary 90B50.

Published 1 January 2005